Vol. 6, No. 6, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On fusion categories with few irreducible degrees

Sonia Natale and Julia Yael Plavnik

Vol. 6 (2012), No. 6, 1171–1197
Abstract

We prove some results on the structure of certain classes of integral fusion categories and semisimple Hopf algebras under restrictions on the set of their irreducible degrees.

Keywords
fusion category, semisimple Hopf algebra, irreducible degree
Mathematical Subject Classification 2010
Primary: 16T05
Secondary: 18D10
Milestones
Received: 11 March 2011
Revised: 1 April 2011
Accepted: 28 October 2011
Published: 12 August 2012
Authors
Sonia Natale
Facultad de Matemática, Astronomía y Física
Universidad Nacional de Córdoba
Medina Allende s/n
Ciudad Universitaria
5000 Córdoba
Argentina
http://www.famaf.unc.edu.ar/~natale
Julia Yael Plavnik
Facultad de Matemática, Astronomía y Física
Universidad Nacional de Córdoba
Medina Allende s/n
Ciudad Universitaria
5000 Córdoba
Argentina